MathSciNet Relay Station
MathSciNet bibliographic data
MR2332300 34C05 (34-04)
Zhang, Qi; Liu, Yirong A quintic polynomial differential system with eleven limit cycles at the infinity. Comput. Math. Appl. 53 (2007), no. 10, 1518–1526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement